# SDR SWAA2021111527024

- Difficulty date: October 5, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AREA AFT OF ACB BS986 RBL4 WL185. ; / [01] EVALUATED CORROSION DAMAGE ON STR CLIP AT ACB BS 986 STR 27R WL185 FOUND TO BE OUT OF LIMIT DUE NO LIMITS IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 OG-0; [02] VERIFIED CORRECTIVE ACTION 1; [03] REMOVED STR CLIP AT AREA AFT OF ACB BS. 986 RBL 4 WL 185 IAW SRM 51-40-02; [04] LOCATED AND DRILLED NEW STR CLIP AT ACB BS 986 STR 27R RBL4 WL185 IAW SRM 51-40-05-0G-0; OK TO INSTALL; [05] VERIFIED CORRECTIVE ACTIONS 3-4; [06] INSTALLED NEW STR CLIP AT ACB BS 986 RBL4 WL185 IAW SRM 51-40-02-0G-0 DWG 147A0040 - 147A0002 CARD IS COMPLETED; [07] VERIFIED CORRECTIVE ACTIONS 6
